# SDR DALA2019110766461

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1346798) DURING INSPECTION FOUND OIL CANNING ON FUSELAGE SKIN, 6 INCH ABOVE S24L BTW STA 188 TO 196. REPAIR WAS ACCOMPLISHED PER ERA 582765-14 REV. ORIG. AND ETI-37-19-340 REV. 2.
